Laura Colmenarejo

Works (3)

Updated: July 10th, 2024 05:01

2024 journal article

<i>c</i>-functions and Macdonald polynomials

JOURNAL OF ALGEBRA, 655, 163–222.

By: L. Colmenarejo* & A. Ram*

author keywords: Macdonald polynomials; Symmetric functions; Hecke algebras
Source: Web Of Science
Added: July 8, 2024

2024 article

Actualizing the virtuality of the cauchy-riemann equations

Soto, H., Abbrescia, L., Castillo, A., Colmenarejo, L., Sanchez, A., & Uscanga, R. (2024, May 14). ZDM-MATHEMATICS EDUCATION.

By: H. Soto, L. Abbrescia, A. Castillo, L. Colmenarejo*, A. Sanchez & R. Uscanga

author keywords: Animate; Bind; Cauchy-Riemann equations; Embodiment; Mathematician
Source: Web Of Science
Added: May 28, 2024

2022 journal article

Connections between vector-valued and highest weight Jack and Macdonald polynomials

ANNALES DE L INSTITUT HENRI POINCARE D, 9(2), 297–348.

By: L. Colmenarejo n, C. Dunkl* & J. Luque*

author keywords: Macdonald and Jack Polynomials; singular polynomials; highest weight polynomials; vector-valued polynomials; representation theory of symmetric group and Hecke algebra
Source: Web Of Science
Added: February 20, 2023

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.